# SDR AALA201906209016

- Difficulty date: May 12, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188204
- Condition: Elongated
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON AFT WET AREA FLOOR BEAM BETWEEN FR 68 AND FR 69 AT +Y1162. REPLACED FLOOR BEAM PER SRM 51-72-11.
